# SDR ASOA201100532

- Difficulty date: March 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 15,611 hours, 14,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PASSENGER DOOR HANDLE LOCK.  UNLOCK BINDING.  LUB CAMS ON TOP OF DOOR (CLOSED) IAW AMM 52-11-25. OPS CHECK GOOD, ACFT OK FOR SERVICE. (CLOSED)
